# SDR 96ZZZM898

- Difficulty date: April 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54329
- Make and model: Boeing 727231
- Aircraft serial: 20307
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Vent Box
- Condition: Cracked
- Location: Ws 629
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING C-CHECK, FOUND FRONT AND REAR TANGS CRACKED ON FORWARD VENT BOX, WS 629.  REPAIRED PER SSRM 52-20-201.
